Previous |  Up |  Next


invariant operator; AHS structure; paraconformal structure; almost Grassmannian structure; translation principle
We introduce an explicit procedure to generate natural operators on manifolds with almost Hermitian symmetric structures and work out several examples of this procedure in the case of almost Grassmannian structures.
[1] Bailey, T. N.; Eastwood, M. G.: Complex paraconformal manifolds: their differential geometry and twistor theory. Forum Math. 3 (1991), 61–103. MR 1085595
[2] Bailey, T. N.; Eastwood, M. G.; Gover, A. R.: Thomas’s structure bundle for conformal, projective and related structures. Rocky Mountain J. 24 (1994), 1191–1217. MR 1322223
[3] Baston, R. J.: Verma modules and differential conformal invariants. J. Differential Geometry 32 (1990), 851–898. MR 1078164 | Zbl 0732.53011
[4] Baston, R. J.; Eastwood, M. G.: The Penrose Transform: Its Interaction with Representation Theory. Oxford University Press, 1989. MR 1038279
[5] Čap, A.: A note on endomorphisms of modules over reductive Lie groups and algebras. Proceedings of the Conference Differential Geometry and Applications, Brno, 1995, pp. 127–131, electronically available at
[CSS1] Čap, A.; Slovák, J.; Souček, V.: Invariant operators on manifolds with almost hermitian symmetric structures, I. invariant differentiation. Preprint ESI 186 (1994), electronically available at MR 1474550
[CSS2] Čap, A.; Slovák, J.; Souček, V.: Invariant operators on manifolds with almost hermitian symmetric structures, II. normal Cartan connections. Preprint ESI 194 (1995), electronically available at MR 1620484
[8] Eastwood, M. G.: Notes on conformal differential geometry. to appear in Rendiconti Circ. Mat. Palermo, Proceedings of the 15th Winter School on Geometry an Physics, Srní, 1995. MR 1463509 | Zbl 0911.53020
[9] Eastwood, M. G.; Rice, J. W.: Conformally invariant differential operators on Minkowski space and their curved analogues. Commun. Math. Phys. 109 (1987), 207–228. MR 0880414
[10] Eastwood, M. G.; Slovák, J.: Semiholonomic Verma modules. Preprint ESI 376 (1996), electronically available at MR 1483772
[11] Ehresmann, C.: Extension du calcul des jets aux jets non holonomes. C. R. Acad. Sci. Paris 239 (1954), 1762–1764. MR 0066734 | Zbl 0057.15603
[12] Ochiai, T.: Geometry associated with semisimple flat homogeneous spaces. Trans. Amer. Math. Soc. 152 (1970), 159–193. MR 0284936 | Zbl 0205.26004
Partner of
EuDML logo